Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 13, Number 3
HTML articles powered by AMS MathViewer

Flexible nilstable algebras
Louis A. Kokoris PDF
Proc. Amer. Math. Soc. 13 (1962), 335-340
Note on the global dimension of a certain ring
George S. Rinehart PDF
Proc. Amer. Math. Soc. 13 (1962), 341-346
On subsemigroups of free semigroups
P. M. Cohn PDF
Proc. Amer. Math. Soc. 13 (1962), 347-351
Linearly quasi-ordered compact semigroups
N. J. Rothman PDF
Proc. Amer. Math. Soc. 13 (1962), 352-357
On a paper of Reich concerning minimal slit domains
James A. Jenkins PDF
Proc. Amer. Math. Soc. 13 (1962), 358-360
Ideals of square summable power series
James Rovnyak PDF
Proc. Amer. Math. Soc. 13 (1962), 360-365
Functions of bounded variation as solutions of differential systems
F. W. Stallard PDF
Proc. Amer. Math. Soc. 13 (1962), 366-373
Asymptotic behavior of the solutions of nonlinear differential equations
T. F. Bridgland PDF
Proc. Amer. Math. Soc. 13 (1962), 373-377
Some integral inequalities
Richard P. Gosselin PDF
Proc. Amer. Math. Soc. 13 (1962), 378-384
Convergence of approximating polynomials
Philip C. Curtis PDF
Proc. Amer. Math. Soc. 13 (1962), 385-387
On the functional equation $f(t)=g(t)-g(2t)$
Z. Ciesielski PDF
Proc. Amer. Math. Soc. 13 (1962), 388-393
A real inversion formula for a class of convolution transforms
Charles Standish PDF
Proc. Amer. Math. Soc. 13 (1962), 394-398
A class of difference kernels
Marvin Shinbrot PDF
Proc. Amer. Math. Soc. 13 (1962), 399-406
Note on a theorem of Nehari
R. M. Moroney PDF
Proc. Amer. Math. Soc. 13 (1962), 407-410
On the measurability of functions in two variables
Mark Mahowald PDF
Proc. Amer. Math. Soc. 13 (1962), 410-411
Analytic maps between Riemann surfaces
Dale H. Husemoller PDF
Proc. Amer. Math. Soc. 13 (1962), 412-416
Translation-invariant functionals
Meyer Jerison and Walter Rudin PDF
Proc. Amer. Math. Soc. 13 (1962), 417-423
Barrelled spaces and the open mapping theorem
Taqdir Husain and Mark Mahowald PDF
Proc. Amer. Math. Soc. 13 (1962), 423-424
A note on translation invariants
Roy L. Adler and Alan G. Konheim PDF
Proc. Amer. Math. Soc. 13 (1962), 425-428
Projections on invariant subspaces
Walter Rudin PDF
Proc. Amer. Math. Soc. 13 (1962), 429-432
On a conjecture of Fomin
Roy L. Adler PDF
Proc. Amer. Math. Soc. 13 (1962), 433-436
Algebras of Riemann integrable functions
K. G. Johnson PDF
Proc. Amer. Math. Soc. 13 (1962), 437-441
Idempotent measures on compact semigroups
H. S. Collins PDF
Proc. Amer. Math. Soc. 13 (1962), 442-446
Random walks on abelian groups
R. M. Dudley PDF
Proc. Amer. Math. Soc. 13 (1962), 447-450
A note on the genus of a knot
S. Kinoshita PDF
Proc. Amer. Math. Soc. 13 (1962), 451
Continuity in topological groups
Ta-Sun Wu PDF
Proc. Amer. Math. Soc. 13 (1962), 452-453
Linearly orderable spaces
I. L. Lynn PDF
Proc. Amer. Math. Soc. 13 (1962), 454-456
On totally minimal sets
Hsin Chu PDF
Proc. Amer. Math. Soc. 13 (1962), 457-458
A note on contractive mappings
E. Rakotch PDF
Proc. Amer. Math. Soc. 13 (1962), 459-465
On transversals of simply connected regions
Ernest C. Schlesinger PDF
Proc. Amer. Math. Soc. 13 (1962), 466-468
A decomposition theorem for $n$-dimensional manifolds
P. H. Doyle and J. G. Hocking PDF
Proc. Amer. Math. Soc. 13 (1962), 469-471
A Hausdorff topology for the closed subsets of a locally compact non-Hausdorff space
J. M. G. Fell PDF
Proc. Amer. Math. Soc. 13 (1962), 472-476
Continua which have width zero
C. E. Burgess PDF
Proc. Amer. Math. Soc. 13 (1962), 477-481
Axioms that define semi-metric, Moore and metric spaces
J. R. Boyd PDF
Proc. Amer. Math. Soc. 13 (1962), 482-484
The torsion Pontryagin classes
Emery Thomas PDF
Proc. Amer. Math. Soc. 13 (1962), 485-488
On the existence of a fundamental domain for Riemannian transformation groups
Robert Hermann PDF
Proc. Amer. Math. Soc. 13 (1962), 489-494